# SDR SWAA2024112149698

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA 2024-645512<[01] REPLACED INTERCOSTAL WEB AND FASTENER LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING 141A5400 SHEET 13 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB AND FASTENER LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 12 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING 141A5400 SHEET 13 REV- SEE INDIVIDUAL SIGN OFF BELOW.
